# SDR A6WA202405108745

- Difficulty date: May 10, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 47,227 hours, 44,966 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 250-265 Lbl12
- Part time: 47,227 hours, 44,966 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR CAPTAINS I/B SEAT TRACK 601R-53-11-1093C. AIRCRAFT REMOVED FROM SERVICE. PERFORMED PERMANENT REPAIR ON FLOOR PANEL & ANGLE AT LBL 12 BETWEEN BS 250  TO  265 IAW  MHI RJ REO 601R-53-11-3927 REV. -.   ALL WORK PERFORMED UNDER WORK ORDER 004309, CARD 50008, HFEC   ACCOMPLISHED & REPAIRED PROTECTIVE FINISHES.
